# SDR SWIA201642515

- Difficulty date: August 13, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 25,996 hours, 16,080 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 19 RT CLEAT CORRODED AT FS 661.00 +90.  INSTALLED CHANNEL AT FS661+90 IAW SRM.
